# SDR C2XA06TY016

- Difficulty date: March 17, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 16,091 hours, 11,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 145240078001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CUT-OUT, FWD LOWER STOP STRUCTURE, LOWER INBOARD HOLE HAS TWO CRACKS, ONE ON THE FRAME AND ONE IN THE BACK CASTING.  REMOVED CRACKED BRACKET, DRILLED CRACKED HOLE ON SKIN SIDE TO 10MM.  DRILLED NEW BRACKET AND INSTALLED.  REAMED AND COLD WORKED HOLES FOR DOOR STOP.  INSTALLED BUSHING AND FINAL REAMED ALL HOLES.  INSTALLED DOOR STOP.  ALL WORK DONE IAW EA 5310-01054 AND EC5310-01377.
